OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.42 (2010) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3893

Title: Recent Results on the Modal $\mu$-Calculus: a Survey
Authors: Lenzi, Giacomo
Keywords: Modal $\mu$-Calculus
Kripke models
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Citation: Giacomo Lenzi, "Recent Results on the Modal $\mu$-Calculus: a Survey", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 (2010), pp. 235-255.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics;42 (2010)
Abstract: Some theory of Modal $\mu$-calculus is surveyed, with special emphasis on recent results.
URI: http://hdl.handle.net/10077/3893
ISSN: 0049-4704
MS Classification 2000: 03B70
03B44
03B45
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.42 (2010)

Files in This Item:

File Description SizeFormat
Lenzi RendMat42.pdf295.33 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.